MathSciNet Relay Station
MathSciNet bibliographic data
MR1301020 55M20 (57M60)
Dicks, Warren; Llibre, Jaume Orientation-preserving self-homeomorphisms of the surface of genus two have points of period at most two. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1583–1591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement